# SDR AALA202407166258

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 71,704 hours, 33,653 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746003820200
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING LEADIING EDGE SLAT TRACK #12 LOWER AFT BOLT BETWEEN WS 13464 AND WS 14459, BETWEEN RIBS 25 AND 27. REPLACED BOLT PER AMM 27-84-67-400-002-A AND TASK CARD 26C61057005.
